Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On isometries of square sets


Author: Paul J. Kelly
Journal: Bull. Amer. Math. Soc. 51 (1945), 960-963
MathSciNet review: 0013898
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08482-1
PII: S 0002-9904(1945)08482-1